Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking Rigevidon. Having nausea during nights. Intolerance to pill?

Hi, I ve been taking the combined birth control pill (Rigevidon, distributed in the UK by the NHS) for 2 months now (at around 6pm UK time) and coincidentally, there hasn t been one night where I ve been able to go to bed without nausea (except during the pill free week). I take hours to go to sleep because of this and sometimes, I am sick in the middle of the night, the nausea then goes away and I am able to sleep. I feel fine during the day though. Could it be an intolerance to the pill?
Asked On : Sun, 16 Dec 2012
Answers:  0 Views:  375 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor